Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Medication for hypertension, headache and nausea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hello!
User :   Good Evening!
Doctor :   Good evening to you too
User :   Nice to have this kind of interface
Doctor :   thanks
Doctor :   how can I help you?
User :   am curious to knwo abt the type of services u can provide me on this interface
Doctor :   free cons with a GP
User :   tats gr8
User :   i have problem with hypertension for 2 yrs
User :   i havent taken any medication for that till now
User :   am doing yoga and feel little better until i get aggressive towards something
User :   can u plz suggest me few thigs and any medications if required
User :   am getting headache when am tensed
Doctor :   To get a better picture I need this information
Age: ; Occupation: ; Location: ; Marital Status:
User :   also some times vomiting feeling
User :   age: 30 yrs occu: IT engineer, Location: , Unmarried
Doctor :   what was your BP when you checked it last?
Doctor :   r u thr?
User :   yes
User :   it is 130/110
Doctor :   when was the last time you checked it?
User :   once it went uptp 180/120
Doctor :   i mean how long back?
User :   it was almost 2 months back
Doctor :   hmm- any other tests done?
User :   like
Doctor :   blood test for kidney functions, urine routine, ECG?
User :   yaa..i had taken a CT scan as one of the Doc adviced me when I was getting headache
User :   it says no problem
User :   ECG is fine
User :   once when i got full body chkup
User :   i was told like heart got enlarged
User :   and there is fat in liver
User :   kidney function is fine
Doctor :   ok
User :   serun creatinine is normal
Doctor :   Are currently on any medication?
User :   i was told that due to BP heart got enlarged
User :   doc gav me aten 50
Doctor :   yes- if ti is a long standing case of hypertension( high BP)
User :   but i used only for few days as i was having dizziness when am using that
User :   i have smoking habbit..
Doctor :   you will need to take medication regularly for your BP given your young age- and high level
User :   i smoke 5-6 cigretts a day
Doctor :   quitting smoking will help you
User :   and i dont have the habit of drinking alcohol
User :   ok
Doctor :   but you need medication- for which you have to see a physician in person - and get an alternative
User :   wat medication wud u suggest for me
Doctor :   you should be taking it daily
User :   ok
User :   my father was a hypertension patient
Doctor :   I cannot prescribe a medicine without examining you - you will need to see a physician in person
Doctor :   for a physical examination first
Doctor :   Is there anything else I can help you with?
Doctor :   I have to close this window as there is no response from your side. Please get back if you need any medical advice.
User :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor